Journal article icon

Journal article

Three-dimensional topological lattice models with surface anyons

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.87.045107

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
PHYSICAL REVIEW B
Volume:
87
Issue:
4
Publication date:
2013-01-09
DOI:
EISSN:
1550-235X
ISSN:
1098-0121
URN:
uuid:51eb4843-cbb5-4026-9a63-598fbc2ddea5
Source identifiers:
384457
Local pid:
pubs:384457

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP